Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2005, Issue 583


Ehrhart polynomials, simplicial polytopes, magic squares and a conjecture of Stanley

Christos A. Athanasiadis
Published Online: 2005-11-07 | DOI: https://doi.org/10.1515/crll.2005.2005.583.163


It is proved that for a certain class of integer polytopes P  the polynomial h(t ) which appears as the numerator in the Ehrhart series of P, when written as a rational function of t, is equal to the h-polynomial of a simplicial polytope and hence that its co-efficients satisfy the conditions of the g-theorem. This class includes the order polytopes of graded posets, previously studied by Reiner and Welker, and the Birkhoff polytope of doubly stochastic n × n matrices. In the latter case the unimodality of the coefficients of (t ), which follows, was conjectured by Stanley in 1983.

About the article

Received: 8. März 2004

Published Online: 2005-11-07

Published in Print: 2005-06-27

Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 583, Pages 163–174, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.583.163.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Robert Davis and Bruce Sagan
European Journal of Combinatorics, 2018, Volume 74, Page 48
Juan Migliore and Fabrizio Zanello
Communications in Algebra, 2017, Page 1
Forum of Mathematics, Sigma, 2017, Volume 5
Benjamin Braun and Robert Davis
Annals of Combinatorics, 2016, Volume 20, Number 4, Page 705
Hidefumi Ohsugi and Takayuki Hibi
Journal of Combinatorial Theory, Series A, 2006, Volume 113, Number 4, Page 718
Sam Payne
Discrete & Computational Geometry, 2008, Volume 40, Number 3, Page 365
Hidefumi Ohsugi
European Journal of Combinatorics, 2014, Volume 38, Page 122
Jan Schepers and Leen Van Langenhoven
Annals of Combinatorics, 2013, Volume 17, Number 3, Page 571
Mircea Mustaţa and Sam Payne
Mathematische Annalen, 2005, Volume 333, Number 4, Page 787
T. Kyle Petersen, Pavlo Pylyavskyy, and David E. Speyer
Journal of Algebra, 2010, Volume 324, Number 5, Page 951
Winfried Bruns and Tim Römer
Journal of Combinatorial Theory, Series A, 2007, Volume 114, Number 1, Page 65
Barbara Baumeister, Christian Haase, Benjamin Nill, and Andreas Paffenholz
Advances in Mathematics, 2009, Volume 222, Number 2, Page 431

Comments (0)

Please log in or register to comment.
Log in